Computations of Eigenvalue Avoidance in Planar Domains

Betcke, T. and Trefethen, L. N. (2004) Computations of Eigenvalue Avoidance in Planar Domains. PAMM, Proceedings in Applied Mathematics and Mechanics, 4 (1). pp. 634-635. ISSN 1617-7061

[img] PDF
avoidance.pdf

Download (260kB)
Official URL: http://www.interscience.wiley.com

Abstract

The phenomenon of eigenvalue avoidance is of growing interest in applications ranging from quantum mechanics to the theory of the Riemann zeta function. Until now the computation of eigenvalues of the Laplace operator in planar domains has been a difficult problem, making it hard to compute eigenvalue avoidance. Based on a new method this paper presents the computation of eigenvalue avoidance for such problems to almost machine precision.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 65 Numerical analysis
Depositing User: Dr. Timo Betcke
Date Deposited: 14 Sep 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/593

Actions (login required)

View Item View Item